# SDR IXXA0400082S

- Difficulty date: June 2, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM562C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE A-CHECK INSPECTION FOUND B-CARGO DOOR HAS REPAIRS & DENTS ON EXTERIOR SKIN AND .2500 INCH BROKEN AT RT SIDE EDGE.  REPAIRS WERE ACCOMPLISHED BY PERFORMING REPAIR IAW SRM 52-10 PG. 1, SRM 52-4-1 PG. 2 FIG. 1, REMOVED DAMAGED EXTERIOR SKIN IAW SRM 51-1-21 PG. 1-2, FABRICATED NEW EXTERIOR SKIN,  DOUBLER PLATE & EXTERNAL DOUBLERS, IAW SRM 52-4-1 PG. 2 FIG. 1 CLEANED, TREATED AND PRIMED AREA OF EXTERIOR SKIN, DOUBLER PLATE & EXTERNAL DOUBLERS IAW SRM 51-1-11 PG. 9 INSTALLED DOUBLER PLATE, EXTERIOR SKIN & EXTERNAL DOUBLER IAW SRM 51-1-21 PG. 1-2.
